|Have you ever heard about it?
May 7, 2003
Dear Doct, I'm considering taking this supplement : Symbiotropin. I'm Hiv+. Is it safe? DO you know any possible side effect? Thank you Maurizio
Response from Mr. Vergel
Maurizio: I am not a doctor but have a lot of experience with supplements. I have never heard of this supplement. What is it intended to do for you? nelson
hiv+extremely overweight with joint problems
NEED NUTRITION HELP
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.